MathSciNet Relay Station
MathSciNet bibliographic data
MR1616969 35K57 (92D25)
Lou, Yuan; Ni, Wei-Ming; Wu, Yaping On the global existence of a cross-diffusion system. Discrete Contin. Dynam. Systems 4 (1998), no. 2, 193–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement